Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 835–854 (Mi mz1568)  

This article is cited in 1 scientific paper (total in 1 paper)

On the spectra of finite-dimensional quadratic Bose operators

V. V. Kucherenkoa, V. P. Maslovb

a M. V. Lomonosov Moscow State University
b Moscow State University of Civil Engineering

Abstract: A complete study of the spectrum of a finite-dimensional Bose operator is carried out in the paper. The cases in which the spectrum is discrete or continuous are studied.

DOI: https://doi.org/10.4213/mzm1568

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 700–716

Bibliographic databases:

UDC: 517
Received: 03.11.1996

Citation: V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Mat. Zametki, 61:6 (1997), 835–854; Math. Notes, 61:6 (1997), 700–716

Citation in format AMSBIB
\Bibitem{KucMas97}
\by V.~V.~Kucherenko, V.~P.~Maslov
\paper On the spectra of finite-dimensional quadratic Bose operators
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 835--854
\mathnet{http://mi.mathnet.ru/mz1568}
\crossref{https://doi.org/10.4213/mzm1568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629797}
\zmath{https://zbmath.org/?q=an:0912.47045}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 700--716
\crossref{https://doi.org/10.1007/BF02361212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1568
  • https://doi.org/10.4213/mzm1568
  • http://mi.mathnet.ru/eng/mz/v61/i6/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arellano-Balderas S, Kucherenko VV, “On the boson spectrum of the N particle Schrodinger operator with periodic binary potential (dense matter)”, Journal of Mathematical Physics, 44:4 (2003), 1490–1511  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:358
    Full text:126
    References:45
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021